Alessandro Berarducci
Alessandro Berarducci
Professor of Mathematics, University of Pisa
Verified email at dm.unipi.it
TitleCited byYear
Automatic synthesis of typed λ-programs on term algebras
C Böhm, A Berarducci
Theoretical Computer Science 39, 135-154, 1985
2901985
On the cop number of a graph
A Berarducci, B Intrigila
Advances in Applied Mathematics 14 (4), 389-403, 1993
1091993
Infinite-calculus and non-sensible models
A Berarducci
Logic and algebra (Pontignano, 1994), 339-377, 1996
901996
The interpretability logic of Peano arithmetic
A Berarducci
The Journal of Symbolic Logic 55 (3), 1059-1089, 1990
891990
A descending chain condition for groups definable in o-minimal structures
A Berarducci, M Otero, A Pillay
Annals of Pure and Applied Logic 134 (2-3), 303-313, 2005
592005
Intersection theory for o-minimal manifolds
A Berarducci, M Otero
Annals of Pure and Applied Logic 107 (1-3), 87-119, 2001
492001
A self-interpreter of lambda calculus having a normal form
A Berarducci, C Böhm
International Workshop on Computer Science Logic, 85-99, 1992
411992
Some new results on easy lambda-terms
A Berarducci, B Intrigila
Theoretical Computer Science 121 (1-2), 71-88, 1993
371993
Combinatorial principles in elementary number theory
A Berarducci, B Intrigila
Annals of Pure and Applied Logic 55 (1), 35-50, 1991
351991
Transfer methods for o-minimal topology
A Berarducci, M Otero
The Journal of Symbolic Logic 68 (3), 785-794, 2003
342003
O-minimal fundamental group, homology and manifolds
A Berarducci, M Otero
Journal of the London Mathematical Society 65 (2), 257-270, 2002
342002
An additive measure in o-minimal expansions of fields
A Berarducci, M Otero
Quarterly Journal of Mathematics 55 (4), 411-419, 2004
312004
An effective version of Wilkie's theorem of the complement and some effective o-minimality results
A Berarducci, T Servi
Annals of Pure and Applied Logic 125 (1-3), 43-74, 2004
282004
Uniformly approachable functions and spaces
A Berarducci, D Dikran
Università degli Studi di Trieste. Dipartimento di Scienze Matematiche, 1994
271994
Infinite λ-calculus and types
A Berarducci, M Dezani-Ciancaglini
Theoretical Computer Science 212 (1-2), 29-75, 1999
261999
On the provability logic of bounded arithmetic
A Berarducci, R Verbrugge
Annals of Pure and Applied Logic 61 (1-2), 75-93, 1993
261993
A recursive nonstandard model of normal open induction
A Berarducci, M Otero
The Journal of Symbolic Logic 61 (4), 1228-1241, 1996
221996
Church-Rosser lambda-theories, Infinite lambda-terms and consistency problems
A Berarducci, B Intrigila
Clarendon Press, Oxford, 1996
221996
O-minimal spectra, infinitesimal subgroups and cohomology
A Berarducci
The Journal of Symbolic Logic 72 (4), 1177-1193, 2007
212007
Surreal numbers, derivations and transseries
A Berarducci, V Mantova
arXiv preprint arXiv:1503.00315, 2015
202015
The system can't perform the operation now. Try again later.
Articles 1–20